Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 73, Number 1

Computing the refined stability condition
Nicholas B. Anderson, Allison M. Lindgren and Gregory D. Lyng.
Quart. Appl. Math. 73 (2015), 1-21
Abstract, references and article information
Full-text PDF
MathSciNet review: 3322724
Asymptotic behavior to Bresse system with past history
Mauro de Lima Santos, A. Soufyane and Dilberto da Silva Almeida Júnior.
Quart. Appl. Math. 73 (2015), 23-54
Abstract, references and article information
Full-text PDF
MathSciNet review: 3322725
The role of initial curvature in solutions to the generalized inviscid Proudman-Johnson equation
Alejandro Sarria and Ralph Saxton.
Quart. Appl. Math. 73 (2015), 55-91
Abstract, references and article information
Full-text PDF
MathSciNet review: 3322726
Hyperbolic relaxation of reaction-diffusion equations with dynamic boundary conditions
Ciprian G. Gal and Joseph L. Shomberg.
Quart. Appl. Math. 73 (2015), 93-129
Abstract, references and article information
Full-text PDF
MathSciNet review: 3322727
Exploring the role of host-tumor interactions in tumor growth and regression
William C. Troy and Stewart J. Anderson.
Quart. Appl. Math. 73 (2015), 131-161
Abstract, references and article information
Full-text PDF
MathSciNet review: 3322728
Maximum principle for certain generalized time and space fractional diffusion equations
Ahmed Alsaedi, Bashir Ahmad and Mokhtar Kirane.
Quart. Appl. Math. 73 (2015), 163-175
Abstract, references and article information
Full-text PDF
MathSciNet review: 3322729
Run-up amplification of transient long waves
Themistoklis S. Stefanakis, Shanshan Xu, Denys Dutykh and Frédéric Dias.
Quart. Appl. Math. 73 (2015), 177-199
Abstract, references and article information
Full-text PDF
MathSciNet review: 3322730
American Mathematical Society